Couldn't find what you looking for?

TRY OUR SEARCH!


Hi all. I’ve been using mega-t green tea diet pills for a while now. I’ve noticed that it works and in a month or so I’ve lost more than 10 pounds. But, what bothers me are those severe headaches!!! I have them almost every day!! As I have never had any problems with headaches before I started taking this pill, I’m starting to believe that the pill is the cause… Did anyone of you have similar experience??? Any thoughts? Thanks.

Loading...


I had exactly the same problem. In one hand, I really like this diet pill, but on the other hand, I hate it!!! I took it for about a month and lost about 10 pounds while eating and drinking normally. As I wanted to lose about 30 pounds it really helped me to jump start my diet. However, side effects started appearing several weeks after - light stomach-ache and a severe headache. The headaches became so severe and so frequent that I had to stop using it. I guess the same thing is with you….
Reply

Loading...

I completely get what you're saying. I have headaches all the time, so I never thought anything of it while using the mega t green tea pill. However, as I saw these posts, I now understand why I get headaches even more often now. It doesn't matter to me.. if it works, it works and I'll deal with the headaches lol.
Reply

Loading...

Caffeine can do that to you. Caffeine is known to cause headaches when it starts to wear off. You body is being weaned off it and it yelling for more. I say drink pleanty of water and take a good quality B vitamin complex everyday.
Reply

Loading...

Well I am currently taking the Ultra Mega-T Green Tea pills but Im not experiencing headaches but Im experiencing going to the bathroom alot, its like the pills are cleaning out my system.. Is this normal?? or just one of the side effects??
Reply

Loading...

I have been taking these pills for 4 days and the headaches started the morning after I started and haven't seemed to stop since. They say to take two a day so I thought I would just trying taking one and my head is still pounding. :'( I'm just trying to lose 10-15 pounds but I don't know if it's worth it at this point.
Reply

Loading...

ive been experisencing the bad headaches as well. and ive only been taking the pills for a few days.
Reply

Loading...

I've been taking the mega green t pills for 2 days and I do get light headaches here and there. I haven't experience bowel movements yet, will that come soon?
Reply

Loading...

I just started using the pills today and Im already going to the bathroom and urinating more!! I wonder if it's just the side effects or is it because it's working? What have you guys done while on the pill to loose that many pounds?
Reply

Loading...

I have been using the pills 4 3 weeks now and I have been using the bathroom alot too, is this good? Im happy I lost some weight already!!!
Reply

Loading...

I'm allergic to caffeine and always check to see if a product has it. It's not worth the side effects as far as I'm concerned.

A healthy diet is more important and beneficial.
Reply

Loading...

I have been taking the Mega green tea for a week now. It is helping me lose some weight but the headaches are so severer I have to stop taking it. I already have migraines but this makes them so much worse. I wake up with the headache in the morning now. I take the pill in the morning and at night. I don't want to stop taking the pill but the pain from the headache just isn't worth it to me.. Good product but bad side effects... sorry
Reply

Loading...

well those of you guys who did used mega t green tea, now is your chance! i heard that the company is giving back money! just saw it at ***edited by moderator*** web addresses not allowed
Reply

Loading...

Say this forum, thought i'd post some notes. May never get me anyway, but here goes. I've been taking Mega T pills for going on three weeks and i've started to notice chest pain. And then the headaches started. They were ignorable like four days ago, but as i'm writing this the pain is really bad. I also feel worn-out and tired a little more often. I stopped taking them two days ago and I hope these symptoms go away. Note: It could be an interaction with the Diabetes pills i'm on for my type 2. I can't find anything online linking the individual ingredients to having problems with Diabetes or medication. I don't recommend taking these pills if you are on Metformin. (Glucophage)
Thanks for reading!
Reply

Loading...

I've been taking Mega T for a couple of weeks and suffer from migraines, which have been worse. Started to get chest pains four days ago and take Metformin. I will not be taking Mega T anymore. My husband is also taking it and noticed blisters on his feet. This is what led me to this website to start with. The blisters are breaking and itchy. Anyone else getting these blisters?
Reply

Loading...